# SDR GUUA94155062209A

- Difficulty date: June 22, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,877 hours, 32,631 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT ELEVATOR OTBD HINGE BRACKET EXFOLIATED.  C/A: REPLACED RT ELEVATOR OTBD HINGE BRACKET.
